# SDR UIEA2018031300392

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 36,135 hours, 6,988 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB T/E PANEL SUPPORT BEAM AT RUDDER STA 382.4,  FOUND CRACKED.  THE SUPPORT BEAM CAP ANGLE WAS REPAIRED IAW SRM 55-30-13-2R-2, REPAIR 2, FIG 202.
